# SDR CA190604002

- Difficulty date: May 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT AT 40K FEET PILOT DETECTED FUEL/OIL SMELL IN THE CABIN FOLLOWED BY LEFT HAND ENGINE VIBRATION WHICH LED TO ENGINE OVER-TEMP EXCEEDANCE. N1 FAULT APPEARED AND PILOT ELECTED TO REDUCE ENGINE POWER. SAME THING HAPPENED TO RIGHT HAND ENGINE FOLLOWED BY N1 CAS ANNUNCIATION. AFTER POWERING BACK PILOT REDUCED ALTITUDE TO 28K FEET AND AT THIS ALTITUDE REGAINED POWER ON BOTH ENGINES. FLIGHT WAS DIVERTED, PILOT DECLARED AN MERGENCY AND UNEVENTFUL LANDING PERFORMED. AS PER PILOT INITIAL REPORT HAIL WAS INGESTED IN BOTH ENGINES. TROUBLESHOOTING IS GOING ON.
